# SDR USAA980278

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N231US
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21976
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Part time: 48,746 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-5 CHECK VISUAL INSPECTION, FOUND A 3.75 INCH CRACK IN THE SKIN AT STATION 727B STRIGNER 17R.  INSTALLED DOUBLER PER TYPICAL REPAIR NR 53-30-14.  (M)
